# SDR SIMA20130819001

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 24,967 hours, 17,807 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED ENROUTE AT 35,0000 FT, A FLAP FAIL MESSAGE POSTED ON EICAS.  PERFORMED AOM, VOL 1 PROCEDURES AND DECLARED AN EMERGENCY. ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.    PERFORMED SLAT/FLAP SYS, OPS TEST IAW AMM 27-50-00.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
